Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Ergodicity conditions on the group of 3-adic integers

Tom 147 / 2017

Nacima Memić Colloquium Mathematicum 147 (2017), 67-75 MSC: Primary 11S82; Secondary 37P20. DOI: 10.4064/cm6696-2-2016 Opublikowany online: 8 December 2016

Streszczenie

We provide necessary and sufficient conditions for ergodicity on $\mathbb {Z}_{3}$ and deduce an alternative proof for the ergodicity of 3-adic affine dynamical systems. Moreover, we prove that the ergodicity characterization by means of the van der Put series known for the group of 2-adic integers has no equivalent on $\mathbb {Z}_{3}$.

Autorzy

  • Nacima MemićDepartment of Mathematics
    Faculty of Natural Sciences and Mathematics
    University of Sarajevo
    Zmaja od Bosne 33-35
    Sarajevo, Bosnia and Herzegovina
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek